# SDR IPXA1M67952

- Difficulty date: July 1, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 44,125 hours, 9,493 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: DRWGARB2894
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING L/E COMPT CEILING BEADED DOUBLER CRACKED AT XOS701     REPAIRED LT WING FIXED L/E INTERIOR BEADED DOUBLER BETWEEN XOS 698-703 IAW SRM 57-40-02, REPAIR 9, FIG 203 AND EO MD11-5730-42916-A.
